Alert archive / Oregon / High Surf Warnings in 2015
High Surf Warning 1, NWS Medford, OR
NWS Medford, OR issued this high surf warning at Nov 13, 2015, 3:04 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Nov 14, 2015, 4:00 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2015, 3:04 PM PST (23:04 UTC)
- In effect from
- Nov 14, 2015, 4:00 PM PST
- Expired
- Nov 15, 2015, 1:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
146 WHUS46 KMFR 132304 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 304 PM PST FRI NOV 13 2015 ORZ021-022-140715- /O.NEW.KMFR.SU.W.0001.151115T0000Z-151115T0900Z/ /O.NEW.KMFR.SU.Y.0005.151115T0900Z-151116T0000Z/ /O.EXT.KMFR.SU.Y.0004.151114T0000Z-151115T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 304 PM PST FRI NOV 13 2015 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY... ...HIGH SURF WARNING IN EFFECT FROM 4 PM SATURDAY TO 1 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 1 AM PST SUNDAY. THE HIGH SURF ADVISORY IS IN EFFECT UNTIL 4 PM PST SUNDAY. * WAVES AND SURF...A SERIES OF HEAVY NORTHWEST SWELLS WILL GENERATE AVERAGE BREAKING WAVE HEIGHTS OF 20 TO 24 FEET ALONG THE SOUTHERN OREGON COASTLINE THROUGH SUNDAY EVENING. SATURDAY NIGHT AND EVENING...STORM FORCE WINDS OFFSHORE WILL PRODUCE BREAKING WAVES IN EXCESS OF 25 FEET ALONG SOUTHWARD FACING SHORELINES. * TIMING...LATE THIS AFTERNOON THROUGH SUNDAY AFTERNOON. * IMPACTS...HEAVY SURF WILL RESULT IN LONG WAVE RUN-UPS...AND CHAOTIC WAVE ACTION AT AREA BEACHES...ESPECIALLY ALONG MORE SOUTHERLY ORIENTED COASTLINES...AND ALONG JETTIES AND EXPOSED AREAS. ALSO...DAMAGING WAVE ACTION IS LIKELY FOR LOW LYING AREAS AND EXPOSED INFRASTRUCTURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES AND JETTIES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS CONDITIONS ALONG THE COAST. && $$
3 follow-up statements
774 WHUS46 KMFR 140645 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1045 PM PST FRI NOV 13 2015 ORZ021-022-142200- /O.CON.KMFR.SU.W.0001.151115T0000Z-151115T0900Z/ /O.CON.KMFR.SU.Y.0004.000000T0000Z-151115T0000Z/ /O.CON.KMFR.SU.Y.0005.151115T0900Z-151116T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1045 PM PST FRI NOV 13 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SATURDAY... ...HIGH SURF WARNING REMAINS IN EFFECT FROM 4 PM SATURDAY TO 1 AM PST SUNDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM PST SUNDAY... * WAVES AND SURF...A SERIES OF HEAVY NORTHWEST SWELLS WILL GENERATE AVERAGE BREAKING WAVE HEIGHTS OF 20 TO 24 FEET ALONG THE SOUTHERN OREGON COASTLINE THROUGH SUNDAY EVENING. SATURDAY NIGHT AND EVENING...STORM FORCE WINDS OFFSHORE WILL PRODUCE BREAKING WAVES IN EXCESS OF 25 FEET ALONG SOUTHWARD FACING SHORELINES. * TIMING...THROUGH SUNDAY AFTERNOON. * IMPACTS...HEAVY SURF WILL RESULT IN LONG WAVE RUN-UPS...AND CHAOTIC WAVE ACTION AT AREA BEACHES...ESPECIALLY ALONG MORE SOUTHERLY ORIENTED COASTLINES...AND ALONG JETTIES AND EXPOSED AREAS. ALSO...DAMAGING WAVE ACTION IS LIKELY FOR LOW LYING AREAS AND EXPOSED INFRASTRUCTURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES AND JETTIES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS CONDITIONS ALONG THE COAST. && $$ STOCKTON
236 WHUS46 KMFR 141510 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 710 AM PST SAT NOV 14 2015 ORZ021-022-150000- /O.CON.KMFR.SU.W.0001.151115T0000Z-151115T0900Z/ /O.CON.KMFR.SU.Y.0004.000000T0000Z-151115T0000Z/ /O.CON.KMFR.SU.Y.0005.151115T0900Z-151116T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 710 AM PST SAT NOV 14 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH SURF WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM PST SUNDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM PST SUNDAY... * WAVES AND SURF...A SERIES OF HEAVY NORTHWEST SWELLS WILL GENERATE AVERAGE BREAKING WAVE HEIGHTS OF 20 TO 24 FEET ALONG THE SOUTHERN OREGON COASTLINE THROUGH SUNDAY EVENING...EXCEPT DURING THIS EVENING...STORM FORCE WINDS OFFSHORE WILL PRODUCE BREAKING WAVES IN EXCESS OF 25 FEET ALONG SOUTHWARD FACING SHORELINES. * TIMING...THROUGH SUNDAY AFTERNOON. * IMPACTS...HEAVY SURF WILL RESULT IN LONG WAVE RUN-UPS...AND CHAOTIC WAVE ACTION AT AREA BEACHES...ESPECIALLY ALONG MORE SOUTHERLY ORIENTED COASTLINES...AND ALONG JETTIES AND EXPOSED AREAS. ALSO...DAMAGING WAVE ACTION IS LIKELY FOR LOW LYING AREAS AND EXPOSED INFRASTRUCTURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES AND JETTIES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS CONDITIONS ALONG THE COAST. && $$ DW
248 WHUS46 KMFR 142326 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 326 PM PST SAT NOV 14 2015 ORZ021-022-151200- /O.CON.KMFR.SU.W.0001.151115T0000Z-151115T0900Z/ /O.CON.KMFR.SU.Y.0004.000000T0000Z-151115T0000Z/ /O.CON.KMFR.SU.Y.0005.151115T0900Z-151116T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 326 PM PST SAT NOV 14 2015 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 1 AM PST SUNDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST SUNDAY... * WAVES AND SURF...A SERIES OF HEAVY NORTHWEST SWELLS WILL GENERATE AVERAGE BREAKING WAVE HEIGHTS OF 20 TO 24 FEET ALONG THE SOUTHERN OREGON COASTLINE THROUGH SUNDAY EVENING...EXCEPT DURING THIS EVENING...STORM FORCE WINDS OFFSHORE WILL PRODUCE BREAKING WAVES IN EXCESS OF 25 FEET ALONG SOUTHWARD FACING SHORELINES. * TIMING...THROUGH SUNDAY AFTERNOON. * IMPACTS...HEAVY SURF WILL RESULT IN LONG WAVE RUN-UPS...AND CHAOTIC WAVE ACTION AT AREA BEACHES...ESPECIALLY ALONG MORE SOUTHERLY ORIENTED COASTLINES...AND ALONG JETTIES AND EXPOSED AREAS. ALSO...DAMAGING WAVE ACTION IS LIKELY FOR LOW LYING AREAS AND EXPOSED INFRASTRUCTURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES AND JETTIES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES WILL POUND THE SHORELINE. THIS WILL RESULT IN VERY DANGEROUS CONDITIONS ALONG THE COAST. && $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf warning went out at Nov 13, 3:02 PM PST, 2 minutes earlier.
Area forecast discussion, Nov 13, 3:02 PM PST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
302 PM PST FRI NOV 13 2015
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...MAINLY TRANQUIL
WEATHER WILL PERSIST TONIGHT INTO SATURDAY MORNING WITH AREAS OF
LOW CLOUDS AND FOG RE-FORMING IN SOME OF THE VALLEYS TOWARD
MORNING. THESE SHOULD ERODE BY LATE SATURDAY MORNING OR SATURDAY
AFTERNOON.
A SURFACE COLD FRONT CURRENTLY STRETCHES FROM THE WESTERN
WASHINGTON WEST-SOUTHWESTWARD INTO THE PACIFIC AND THIS WILL
SETTLE SOUTHWARD INTO NORTHWEST OREGON TONIGHT. MEANWHILE...A
LARGE SCALE TROUGH OVER THE PACIFIC WILL DIG SOUTHEASTWARD TONIGHT
AS A STRONG SHORTWAVE (OUT NEAR 42N AND 150W) MOVES IN ON THE BACK
SIDE. 12Z GUIDANCE CONTINUES TO SHOW A SURFACE LOW DEEPENING
INSIDE 130 W ALONG THE FRONTAL BOUNDARY. THE FRONT WILL STALL IN
NORTHWEST OREGON SATURDAY AFTERNOON AND EVENING AS THE LOW HEADS
TOWARD THE COAST. MODEL MEAN SEA LEVEL PRESSURES SHOW THE LOW
REACHING DOWN TO 992-996 MB AS IT MOVES ONSHORE NEAR OR JUST NORTH
OF NEWPORT OVERNIGHT SATURDAY. THIS STORM TRACK IS FAVORABLE FOR
VERY STRONG WINDS OVER THE COASTAL WATERS WITH THE DEVELOPMENT OF
A COASTAL JET. GALE/STORM WARNINGS HAVE BEEN ISSUED. WITH THE
INCREASED THREAT FROM WAVES THAT ARE ALREADY ELEVATED ALONG THE
COAST...HIGH SURF WARNINGS/ADVISORIES HAVE ALSO BEEN ISSUED. WAVES
MAY WASH OVER JETTIES AND PERHAPS EVEN ONTO THE DOCKS NEAR PORT
ORFORD.
DUE TO THE MORE DYNAMIC NATURE OF THIS SYSTEM, WE HAVE HOISTED
HIGH WIND WARNINGS/WIND ADVISORIES FOR PORTIONS OF THE COAST, THE
SHASTA VALLEY AND THE EAST SIDE FOR SATURDAY AND SATURDAY NIGHT AS
850MB WINDS PEAK AT 65 KT ALONG THE COAST AND 700 MB WINDS PEAK
AT 55-65 KT INLAND. SOME GUSTY SOUTH WINDS ALSO PROBABLY MAKE IT
INTO AT LEAST THE SOUTH END OF THE ROGUE VALLEY NEAR ASHLAND, BUT
FOR NOW HAVE KEPT THEM SUB-ADVISORY SINCE THE UPPER TROUGH IS
JUST GOING NEGATIVE TILT AS IT MOVES ONSHORE. WE'LL HAVE TO
MONITOR THIS CLOSELY THOUGH AS MODELS HAVE BEEN TRENDING STRONGER
WITH THE LOW EACH SUCCESSIVE RUN.
WE ARE STILL EXPECTING A GOOD RAIN EVENT AT THE COAST, BUT
AMOUNTS SHOULD BE FAIRLY TYPICAL FOR A MID-AUTUMN STORM...1-2
INCHES, PERHAPS A LITTLE MORE IN THE COAST RANGES. IT WILL TAKE
LONGER FOR THE PRECIPITATION TO ARRIVE INLAND, SINCE DOWNSLOPING
WILL TAKE HOLD FOR A WHILE SATURDAY EVENING. IT MAY NOT RAIN A
DROP HERE IN MEDFORD UNTIL LATER SATURDAY NIGHT AS THE FRONT MOVES
THROUGH, BUT SHOULD END UP WITH 0.25-0.50 OF AN INCH BY SUNDAY
EVENING. A SHARP DROP IN SNOW LEVELS WILL ACCOMPANY THE FRONT
THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY MORNING (AROUND
7000 FT DOWN TO 3500 FT). MOST OF THE ACCUMULATING SNOW ASSOCIATED
WITH THE FRONTAL BAND WILL OCCUR ABOVE 5000 FT, BUT THERE COULD
EVEN BE A SMALL ACCUMULATION DOWN TO THE PASSES AT SISKIYOU
SUMMIT/LAKE OF THE WOODS BY SUNDAY MORNING. POST-FRONTAL SHOWERS
ARE EXPECTED TO CONTINUE SUNDAY INTO SUNDAY NIGHT WITH SOME
ADDITIONAL SNOW ACCUMULATION LIKELY IN THE MOUNTAINS. SPILDE
.LONG TERM...MONDAY THROUGH FRIDAY...I'LL FIRST START BY
POINTING OUT THE LARGE DIFFERENCES BETWEEN THE EC AND GFS IN THE
EXTENDED...IN TERMS OF SYNOPTIC PATTERN AND ULTIMATELY PRECIPITATION
AMOUNTS. WHEN VIEWING 48 HOUR PRECIPITATION TOTALS ENDING WEDNESDAY
MORNING...THE EC IS BASICALLY SHOWS 2-3 INCHES MORE PRECIPITATION AT
THE COAST AND IN THE MOUNTAINS COMPARED TO THE DRIER GFS. WITH THAT
SAID...WE ARE LEANING TOWARDS THE WETTER EC FOR NOW TO MAINTAIN A
LITTLE MORE CONTINUITY COMPARED TO OUR PREVIOUS FORECAST. NEITHER
MODEL JUMPS OUT AS AN OUTLIER NOW BECAUSE BOTH HAVE BEEN STEADILY
TRENDING TOWARDS THEIR OWN PATH (DRIER GFS/WETTER EC) THE PAST
SEVERAL RUNS. SNOW LEVELS WILL BE LOW ON MONDAY MORNING...RANGING
FROM 2500 TO 3500 FEET PER CONSENSUS BETWEEN THE NAM...GFS...AND EC
MODELS. THERE IS A GOOD CHANCE FOR PRECIPITATION MONDAY MORNING FROM
THE CASCADES WESTWARD...AND THIS PLACES SEXTON PASS ON INTERSTATE 5
ONLY VERY CLOSE TO HAVING SNOW IMPACTS ON MONDAY MORNING. SEXTON
SUMMIT IS 2000 FEET SO THE CURRENT FORECAST SUGGESTS MAINLY JUST A
RAIN SNOW MIX THERE...BUT THIS FORECAST IS EVOLVING SO PLEASE STAY
TUNED. FURTHER UP IN ELEVATION...HIGHWAY 140 NEAR LAKE OF THE
WOODS...AND THE CRATER LAKE AREA WILL SEE ACCUMULATING SNOWS MONDAY.
PRECIPITATION LOOKS LESS LIKELY THE FURTHER SOUTH ONE GOES...SO
THERE SHOULD BE MINIMAL TO ZERO SNOW IMPACTS ON INTERSTATE 5 AT
SISKIYOU SUMMIT MONDAY MORNING.
AS THE DAY PROGRESSES...SNOW LEVELS WILL RISE BUT PRECIPITATION
CHANCES WILL INCREASE AS WELL...ESPECIALLY PER THE WETTER EC.
THEREFORE...SNOW IS POSSIBLE ON INTERSTATE 5 AT SISKIYOU SUMMIT
MONDAY AFTERNOON THOUGH DAYTIME TEMPERATURES SHOULD WARM UP ROAD
TEMPERATURES SOME AND LIMIT IMPACTS. HIGHER ELEVATION AREAS LIKE
HIGHWAY 140 NEAR LAKE OF THE WOODS...HIGHWAY 62 NEAR CRATER
LAKE...AND HIGHWAY 97 NEAR CHEMULT WILL HAVE A BETTER CHANCE FOR
SNOW MONDAY AFTERNOON AND EVENING BEFORE SNOW LEVELS JUMP TO 6000FT
AND HIGHER MONDAY NIGHT INTO TUESDAY.
TUESDAY THROUGH THURSDAY IT'S MAINLY A RAIN FORECAST WITH LITTLE IN
THE WAY OF WIND AND SNOW IMPACTS LIMITED TO THE VERY HIGH TERRAIN.
OUR FORECAST KEEPS A GOOD CHANCE OF RAIN FROM THE CASCADES WEST
THROUGH WEDNESDAY NIGHT. THE WET EC VS. DRY GFS BATTLE CONTINUES
INTO THURSDAY...AND WE HAVE BACKED OFF PRECIPITATION CHANCES FOR
THURSDAY. SK
&&
.AVIATION...FOR THE 13/18Z TAF CYCLE...STRATUS AND STRATOCUMULUS
WILL CONTINUED TRAPPED UNDER AN INVERSION INTO MIDDAY ACROSS THE
INLAND WESTSIDE OREGON VALLEYS. CEILINGS WILL BE MAINLY MVFR WITH
AREAS OF MOUNTAIN OBSCURATIONS. THE LOW CLOUDS ARE EXPECTED TO LIFT
LATER THIS MORNING AND THEN DISSIPATE BETWEEN 20Z AND 22Z ACROSS
INLAND VALLEYS BUT CONTINUE NEAR THE COAST THROUGH THE DAY...THOUGH
VARYING BETWEEN VFR AND MVFR. TONIGHT VALLEY LOCATIONS...INCLUDING
PORTIONS OF THE EAST SIDE...WILL AGAIN EXPERIENCE A MIX OF MVFR AND
IFR CONDITIONS. SK
&&
.MARINE...UPDATED 230 PM PST FRIDAY 13 NOV 2015...HEAVY LONG
PERIOD NORTHWEST SWELL WILL PEAK AROUND 18 FEET TONIGHT. A VERY
STRONG FRONT WILL MOVE THROUGH THE COASTAL WATERS SATURDAY
AFTERNOON AND EVENING. SOUTH WINDS ARE EXPECTED TO INCREASE TO
GALES SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING WITH STORM
FORCE GUSTS LIKELY AS A COASTAL JET FORMS NEAR CAPE BLANCO AND
EXTENDS ABOUT 20 NM FROM SHORE. GUIDANCE INDICATES WIND GUSTS AT
BUOY15 AND BUOY27 COULD PEAK AT 45 OR 50 KNOTS. SEAS WILL REMAIN
HIGH AND CHAOTIC INTO NEXT WEEK WITH ANOTHER FRONT EXPECTED ON
MONDAY. SPILDE
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 2 PM SATURDAY TO 1 AM PST SUNDAY FOR
ORZ021-022.
HIGH SURF ADVISORY UNTIL 4 PM PST SUNDAY FOR ORZ021-022.
HIGH SURF WARNING FROM 4 PM SATURDAY TO 1 AM PST SUNDAY FOR
ORZ021-022.
HIGH WIND WARNING FROM 7 PM SATURDAY TO 5 AM PST SUNDAY FOR
ORZ030-031.
WIND ADVISORY FROM 7 PM SATURDAY TO 5 AM PST SUNDAY FOR ORZ029.
CA...HIGH WIND WARNING FROM 7 PM SATURDAY TO 5 AM PST SUNDAY FOR
CAZ085.
HIGH WIND WARNING FROM 5 PM SATURDAY TO 4 AM PST SUNDAY FOR
CAZ081.
PACIFIC COASTAL WATERS...HIGH WIND WARNING FROM 2 PM SATURDAY TO
1 AM PST SUNDAY FOR PZZ350-356.
HIGH SURF ADVISORY UNTIL 4 PM PST SATURDAY FOR PZZ350-356.
HIGH SURF WARNING FROM 4 PM SATURDAY TO 1 AM PST SUNDAY FOR
PZZ350-356.
HAZARDOUS SEAS WARNING UNTIL 4 PM PST SATURDAY FOR
PZZ350-356-370-376.
STORM WARNING FROM 4 PM SATURDAY TO 1 AM PST SUNDAY FOR
PZZ350-356-370-376.
GALE WARNING FROM 10 AM SATURDAY TO 4 AM PST SUNDAY FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-356-370-376.
MAS/NSK/BPNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 2:15 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas, Klamath, Lake | 9 hr |
| Nov 13, 11:13 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 44 hr |
| Nov 13, 11:13 AM PST | Wind Advisory | MFR | Klamath, Lake | 44 hr |
| Nov 13, 2:42 PM PST | Gale Warning | MFR | 40 hr | |
| Nov 13, 2:42 PM PST | Storm Warning | MFR | 34 hr | |
| Nov 13, 3:04 PM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 49 hr |
Nearby
High Surf Warnings in Oregon, 2015Every high surf warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.